Stability and duality in convex minimization problems
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 5 (1971) no. R2, p. 3-42
@article{M2AN_1971__5_2_3_0,
     author = {Joly, Jean-Luc and Laurent, P. J.},
     title = {Stability and duality in convex minimization problems},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {5},
     number = {R2},
     year = {1971},
     pages = {3-42},
     zbl = {0261.90051},
     mrnumber = {319571},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1971__5_2_3_0}
}
Joly, J. L.; Laurent, P. J. Stability and duality in convex minimization problems. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 5 (1971) no. R2, pp. 3-42. http://www.numdam.org/item/M2AN_1971__5_2_3_0/

1. M. Attéia, Fonctions spline avec contraintes linéaires type inégalité. Congrèsde l'Afiro, Nancy, mai 1967, 1-42 à 1-54.

2. M. Atteia, Fonctions spline définies sur un ensemble convexe, Num. Math., 12 (1968), 192-210. | MR 257615 | Zbl 0186.45202

3. R. W. Cottle, Symmetriec dual quadratic programs, Quart. Appl. Math., 21 (1963), 237-243. | MR 156707 | Zbl 0127.36802

4. G. Dantzig, E. Eisenberg and R. W. Cottle, Symmetric dual non-linear programs, Pac. J. Math., 15 (1965), 809-812. | MR 202471 | Zbl 0136.14001

5. J. E. Falk, Lagrange multipliers and non-linear programming, J. Math. Anal.Appl., 19 (1967), 141-159. | MR 211753 | Zbl 0154.44803

6. W. Fenchel, On conjugate convex fonctions, Canad. J. Math., 1 (1949), 73-77. | MR 28365 | Zbl 0038.20902

7. W. Fenchel, Convex cones, sets and fonctions. Mimeographed lecture notes, Princeton University (1951). | Zbl 0053.12203

8. D. Gale, A geometric duality theorem with economic application, Rev. Econ. Studies, 34 (1967), 19-24.

9. D. Gale, H. W. Kuhn and A. W. Tucker, Linear programming and the theory of games. In « Activity Analysis of Production and Allocation », T. C. Koopmans éd., Wiley, N.Y. (1951). | MR 46018 | Zbl 0045.09709

10. P. Huard, Dual programs, IBM J. Res. Develop., 6 (1962), 137-139. | Zbl 0116.12403

11. P. Huard, Dual programs. In « Recent Advances in Math. Programming », R. L. Graves and P. Wolfe, éd., McGraw-Hill, N.Y. (1963). | MR 156708 | Zbl 0225.90038

12. W. L. Jones, On conjugate f unctionals. Dissertation, Columbia University (1960).

13. J. L. Joly, Thèse, Université de Grenoble (1970).

14. H. W. Kuhn and A. W. Tucker, Non linear programming. In « Proc. of the Second Berkeley Symp. on Math. Stat. and Prob. », Univ. of Calif. Press, Berkeley (1951).

15. P. J. Laurent, Charakterisierung and Konstruktion einer besten Approximation in einer konvexen Teilmenge eines normierten Raumes. Tagung, Oberwolfach, Nov. 1967, in I.S.N.M. 12 (1969), 91-102, Birkhauser Verlag. | MR 256042 | Zbl 0189.35102

16. P. J. Laurent, Construction of spline fonctions in a convex set. In « Approximations with special emphasis on spline functions. » I. J. Schoenberg, éd., Acad. Press (1969). | MR 252932 | Zbl 0271.41012

17. O. L. Mangasarian, Duality in non-linear programming, Quart. Appl. Math., 20 (1962), 300-302. | Zbl 0113.35703

18. O. L. Mangasarian, Minimax and duality in non-linear programming, J. Math. Anal. Appl., 11 (1965), 504-518. | Zbl 0131.18601

19. J. J. Moreau, Fonctionnelles convexes. Séminaire sur les équations aux dérivées partielles, Collège de France, Paris (1966). | Numdam

20. K. Ritter, Generalized spline interpolation and non-linear programming. In « Approximations with special emphasis on spline functions », I. J. Schoenberg éd., Acad. Press (1969). | MR 374763 | Zbl 0271.41007

21. R. T. Rockafellar, Convex functions and dual extremum problems. Thesis, Harvard (1963).

22. R. T. Rockafellar, Duality theorems for convex fonctions, Bull. Amer. Math, Soc, 70 (1964), 189-192. | MR 165429 | Zbl 0121.14803

23. R. T. Rockafellar, Duality and stability in extremwn problems involving convex functions, Pac. J. Math., 21 (1967), 167-187. | MR 211759 | Zbl 0154.44902

24. R. T. Rockafellar, Convex Analysis, Princ. Univ. Press (1970). | MR 274683 | Zbl 0193.18401

25. R. T. Rockafellar, Conjugate convex functions in optimal control and the calculus of variations (to appear). | MR 266020 | Zbl 0218.49004

26. R. T. Rockafellar, Generalized Hamiltonian equations for convex problems of Lagrange (to appear). | MR 276853 | Zbl 0199.43002

27. R. T. Rockafellar, Some convex programswhose duals are linearly constrained. In « Nonlinear programming symposium », Madison, May 4-6, 1970. | Zbl 0252.90046

28. R. T. Rockafellar, Convex functions and duality in optimization problems and dynamics. Lecture Notes in Operations Research and Mathematical Economics, 11, Springer Verlag (1969). | MR 334940 | Zbl 0186.23901

29. M. Slater, Lagrange multipliers revisited : a contribution to non-linear programming. Cowles Commission Discussion Paper, Math. 403 (1950).

30. J. Stoer, Duality in non-linear programming and the minimax theorem, Num. Math., 5 (1963), 371-379. | MR 172719 | Zbl 0152.38104

31. J. Stoer, Uber einen Dualitatssatz der nichtlinearen Programmierung, Num. Math., 6 (1964), 55-58. | MR 172720 | Zbl 0173.47403

32. R. J. B. Wets and R. M. Van Slyke, A duality theory for abstract mathematical programs with applications to optimal control theory, J. Math. Anal. Appl., 22 (1968), 679-706. | MR 229473 | Zbl 0157.16004

33. P. Wolfe, A duality theorem for non-linear programming, Quart. Appl. Math., 19 (1961), 239-244. | MR 135625 | Zbl 0109.38406